MAUDE Adverse Event Report: VYAIRE MEDICAL FLEXIBLE PATIENT CIRCUIT W/FILTER FOR 3100A (BOX OF 4); VENTILATOR, HIGH FREQUENCY

VYAIRE MEDICAL FLEXIBLE PATIENT CIRCUIT W/FILTER FOR 3100A (BOX OF 4); VENTILATOR, HIGH FREQUENCY
Model Number 3100 A
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to vyaire medical that the part that sealed the cup outlet was missing from the circuit, preventing it from pressurizing the equipment (air leak) during use on a patient on the 3100 a device.At this time.There is no information regarding patient harm associated with the reported event.
 
Additional Manufacturer Narrative
H3: 81 other - at this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
FLEXIBLE PATIENT CIRCUIT W/FILTER FOR 3100A (BOX OF 4)
Common Device Name
VENTILATOR, HIGH FREQUENCY
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V.
cerrada vía de la producción n
o. 85, parque undustrial mexic
mexicali 21397
MX   21397
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
2402760001
MDR Report Key18302727
Report Number2021710-2023-18506
Device Sequence Number6936317
Product Code LSZ
UDI-Device Identifier50190752159837
UDI-Public(01)50190752159837
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
P890057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3100 A
Device Catalogue Number29028-012
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2023
Initial Report FDA Received Date12/11/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown